# SDR DL72S952612

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 110.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LTR CK, 1.125 INCH CRACK VERTICAL STABILIZER SKIN LT SIDE STA 110.400 S-9.  REPAIR INSTALLED DOUBLER PER SRM 55-30-3.
